Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 57, Issue 2 (1992), 566-584.
The Modal Logic of Inequality
We consider some modal languages with a modal operator $D$ whose semantics is based on the relation of inequality. Basic logical properties such as definability, expressive power and completeness are studied. Also, some connections with a number of other recent proposals to extend the standard modal language are pointed at.
J. Symbolic Logic, Volume 57, Issue 2 (1992), 566-584.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
de Rijke, Maarten. The Modal Logic of Inequality. J. Symbolic Logic 57 (1992), no. 2, 566--584. https://projecteuclid.org/euclid.jsl/1183743978